| Catalog Number |
FP015 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 1/8/2026.D4: batch#: unk.The device/photo upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide more information "this was the case for all the lot numbers: a9c73v" how many devices are involved? if there are more devices/cases involved, are they already reported? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unk procedure, while using flexipath surgical trocar - they packaging on the outside says it is supposed to be 15mm in length, but upon opening the cap is clearly marked as being 20mm.No patient harm, just grabbed a trocar package with a different lot number.The procedure was delayed by 10-20 minutes.
Additional Manufacturer Narrative
(b)(4).Date sent: 2/10/2026.Investigation summary: the product was returned to ees for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that the fp015 device was returned with no damaged.In addition, the tyvek was returned along with the instrument.Upon visual inspection, a sleeve of 20mm was returned with the tyvek and the obturator of 15mm.No conclusion could be reached as to what may have caused the reported incident.Device history review: a manufacturing record evaluation was performed for the finished device lot a9c73v number, and no non-conformances were identified.